Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Paul25

When you think its ending..and it really isnt

Recommended Posts

I thought after changing my diet and taking B5 my face was going to clear up, this morning when i woke up there was no new spots and i was very happy. Tonight however is a completely different story, plenty of spots have appeared and i have now lost all hope. I kind of regret asking my girlfriend to go out on Saturday because im gong to struggle to show my face to her.

After my years of eating crap food i always thought my problem was just my diet, now that ive changed and see no results at all i feel crap and like there is nothing that will stop my acne.

The last week or so it felt as if my face really was improving and my mum also said it, so now its gone back to been bad its just basically kicked my ass and has let me know i shall never win. Im tired of this, feeling so stressed and down i just dont see the point in going through days anymore when all i do is feel depressed.

Share this post


Link to post
Share on other sites

It is time for a visit to your dermatologist or to a dermatologist. Or to a general practice physician.

They will likely start with topicals, then combinations like antibiotics and topicals, and then if the acne proves recalcitrant to the previous, they may try Accutane. Accutane is a godsend.

The derms start with standard therapy and work their way up to the 'big guns'. Remember, all physicians are supposed to subscribe to the motto of healing without harming if at all possible. Good luck!!!

Share this post


Link to post
Share on other sites

every summer it's almost non existant, and every summer I think yay it's over. then it comes back in the fall.

btw does anyone else have this? it's on my shoulders too, even thuogh my shoulders are hardly exposed to the sun, they clear up almost completely in the summer. strange...

Share this post


Link to post
Share on other sites
As much as I hate taking accutane and dealing with its side-effects, it does wonders.

What side-effects do you have from accutane? I really want to try it, but I heard the side effects are bad.

Share this post


Link to post
Share on other sites
every summer it's almost non existant, and every summer I think yay it's over. then it comes back in the fall.

btw does anyone else have this? it's on my shoulders too, even thuogh my shoulders are hardly exposed to the sun, they clear up almost completely in the summer. strange...

Definitely! We had a week of really warm, sunny weather about a week ago and I majorly cleared up on my shoulders and top of my back. I went out drinking on the weekend and pretty much slept rough AND the weather was a LOT colder this past week and it's returned moderately.

I've just about had enough of this so I'm trying that liver flushing technique to rid my liver from stones then I'm gonna start taking Primrose, Borage and Flax oil tablets over the next month or three. If this doesn't work then I am royally fucked!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×